# SDR F3LA200700315

- Difficulty date: November 13, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N812FR
- Make and model: Airbus A318-111
- Aircraft serial: 3163
- Aircraft time: 1,295 hours, 694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder Damper
- Part number: FE240004
- Part serial: FR8622
- Condition: Low Pressure
- Location: R2 Door
- Part time: 1,295 hours, 694 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED R2 DOOR DAMPER CYLINDER WOULD NOT HOLD PRESSURE.  MAINTENANCE FOUND L2 DOOR DAMPER ASSIST BOTTLE PRESSURE LOW AND WOULD NOT TAKE NITROGEN CHARGE.  REMOVED AND REPLACED L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-13-14-PB401.
